# SDR UPS97623973

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Oil Press
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT GEN INOP AND LEFT ENG SHUTDOWN DUE TO LOW OIL PRESS LIGHT.  A/C DOWN GRADED TO NON-ETOPS DUE TO LEFT ENG SHUTDOWN.
